Top Care Ibuprofen Coated Tablets, 200 Mg.

Use for temporary relief of minor aches & pains due to: the common cold, headache, backache, toothache, muscular aches, menstrual cramps, minor pain of arthritis, temporarily reduces fever. Compare to advil® active ingredient Compare to advil active ingredient